# SDR EW7A2013081912695

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N215BB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258630
- Aircraft time: 3,592 hours, 2,205 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,569 hours, 2,187 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080035
- Part serial: 17338
- Condition: Failed
- Location: Engine
- Part time: 3,569 hours, 2,187 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING FROM 8000 FEET TO 3000 FEET WHILE ON APPROACH TO LANDING AT KBOS THE CREW EXPERIENCED A LOW OIL PRESSURE ANNUNCIATOR WITH ASSOCIATED MASTER CAUTION FLASHERS AND PRESSURIZATION BUMP.  THE CREW DETERMINED THE NR 1 ENGINE HAD AN UNCOMMANDED SHUTDOWN.  THE CREW RAN THE SINGLE ENGINE SHUTDOWN CHECKLIST AND IT WAS DETERMINED THAT A RESTART WAS NOT FEASIBLE DUE TO PROXIMITY.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT INCIDENT.  SUBSEQUENT GROUND INSP OF THE ENGINE REVEALED NO SIGNS OF INTERNAL OR EXTERNAL DAMAGE.  A MX CREW INTERROGATED THE ENGINE DEEC AND FOUND NO FAULT CODES PRESENT.  A DOWNLOAD OF ENGINE DATA WAS ACCOMPLISHED AND SENT TO THE ENGINE MFG FOR ANALYSIS.  THE MX CREW R & R THE ENGINE FUEL PUMP, FUEL CONTROL, AND FLOW DIVIDER.  THE ENGINE WAS STARTED AND ALL OPS CHECKS WERE FOUND TO BE SATISFACTORY IAW THE ENGINE MM.
